Aa
Aa
A
A
A
Close
Avatar universal

Why have I started having constant spotting with the Mirena after a year?

I had the Mirena placed at my 6-week post partum checkup in July of 2017.. the day I had it placed my period started and was extremely heavy.. after that first month my period was very light but regular, coming every 28 days and lasting 3-4 days, light enough to just use a panty-liner.. I had my Annual exam in July of 2018 and about a week later I started spotting heavier and having some clots and it’s lasted ever since without a break(currently going on about 2 months)... I haven’t really had any other abnormal symptoms... I’m having trouble getting into my OB because of my insurance but I have an appointment with my primary dr next week, hopefully they’ll be able to refer my to my OB.
1 Responses
973741 tn?1342342773
Oh ya, that's not good.  It's never healthy to have that kind of bleeding for that long.  It's been a week now, did you make it into your primary yet?  What did they say?
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.